Thank you so much for writing back. I have narrated my situation in the attachment above. But the most important
development is that I quit taking the levoxyl for Hypothyroidism on the 1st of Feb as it was making me very very ill but I am continuing on Thyroidinum 30 cc which I started taking a week ago. I dont know if thyroidinum is right for me but sounded right considering my symptoms.
I am also perimenopausal. Since age 43 ( i am 48 now) i have been struggling with hormonal imbalances causing me to have hot flashes, anxity, panic attacks, depression, etc.
In Dec of 2008 my Doctor told me that my thyroid levels were off ( indicating hypothyrroidism) and put me on Levoxyl which i started taking on the 19th of Dec. but it really caused serious symptoms for me so i stopped taking it 3 days ago. i was vomitting, mood swings, severe joint pains ( i cant climb or get down the stairs). cramps in my legs where i can't sleep at night. I get infections easily, hacking cough, migraines, stiff shoulder and neck.As per my doctor's opinion most of my health issues were related to low thyroid function. my weight gain, joint and muscle pains, hacking cough, frequent infections, depression, sore throat, ear infections, and inability to get out of bed, tiredness, exhaustion, foggy thinking, forgetfulness and many other symptoms are from my low thyroid. So here i am completely debilitated and crippled from this sickness and need your help please. Thank you so much.
nancy verma on 2009-02-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.